Journal of Symbolic Logic

The laws of integer divisibility, and solution sets of linear divisibility conditions

A. J. Wilkie and L. van den Dries

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.

Article information

Source
J. Symbolic Logic, Volume 68, Issue 2 (2003), 503- 526.

Dates
First available in Project Euclid: 11 May 2003

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1052669061

Digital Object Identifier
doi:10.2178/jsl/1052669061

Mathematical Reviews number (MathSciNet)
MR1976588

Zentralblatt MATH identifier
1056.03020

Citation

van den Dries, L.; Wilkie, A. J. The laws of integer divisibility, and solution sets of linear divisibility conditions. J. Symbolic Logic 68 (2003), no. 2, 503-- 526. doi:10.2178/jsl/1052669061. https://projecteuclid.org/euclid.jsl/1052669061


Export citation

References

  • A. P. Bel'tyukov Decidability of the universal theory of natural numbers with $+$ and $|$, Seminars of Steklov Mathematical Institute (Leningrad), vol. 60 (1976), pp. 15--28.
  • L. van den Dries Quantifier elimination for linear formulas over ordered and valued fields, Bulletin de la Société Mathématique de Belgique, vol. 33 (1981), pp. 19--33.
  • H. Groemer On the extension of additive functionals on classes of convex sets, Pacific Journal of Mathematics, vol. 75 (1978), pp. 397--410.
  • L. Lipshitz The diophantine problem for addition and divisibility, Transactions of the American Mathematical Society, vol. 235 (1978), pp. 271--283.
  • A. Macintyre A theorem of Rabin in a general setting, Bulletin de la Société Mathématique de Belgique, vol. 33 (1981), pp. 53--63.
  • Y. Moschovakis On primitive recursive algorithms and the greatest common divisor function, Theoretical Computer Science, to appear.
  • A.J. Wilkie Modèles non standard de l'arithmétique, et complexité algorithmique, Modèles non standard en arithmétique et theorie des ensembles, Publications Mathématiques de l'Université Paris VII,1984, pp. 5--45.